# SDR UPS07849331

- Difficulty date: February 21, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 76,536 hours, 27,025 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lws 765
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CRACKED UPPER RIB INSIDE PANEL 518A ON LEFT WING OUTBOARD LEADING EDGE.  STOP DRILLED CRACK ON UPPER RIB INSIDE PANEL 518A LEFT WING OUTBOARD LEADING EDGE IAW SRM 57-02-00 FIG 002.  FABRICATED AND INSTALLED ANGLE DOUBLER ON RIB INSIDE PANEL 518A ON LEFT WING OUTBOARD LEADING EDGE IAW SRM 57-02-00 FIG 002, AND SRM 51-1-20D.
